# SDR JGVR20250402001

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA IN THE LH MLG WHEEL WELL ON THE AFT WING SPAR LOWER CLIP IN BAY 730DL, PERFORMED NDT, REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED, AND, PRIMED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
